# SDR AALA202502121518

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 28,987 hours, 11,918 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE LOCK ON THE LEFT AFT LAVATORY DOOR STICKS AND IS HARD TO UNLOCK. REMOVED DAMAGED DOOR TRIM PER CMM 25-40-64.
